# SDR CALA2025051904763

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 37,319 hours, 13,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT SEAT ROWS 33, 34, 35, 36, 37, 38, 39 FOUND TWO SPLICES WITH ONLY ONE END CONNECTED TO EMERGENCY LIGHT AT SEAT 34ABC. JUMPERED WIRES FROM POWER SUPPLY M2626 TO SPLICES AND EMERGENCY LIGHTS AT ROWS 34-39 TURN ON. RETURNED WIRES TO ORIGINAL CONFIG. LEFT WIRES AT ROWS 34/35 ABC EXPOSED WITH FLOOR COVER LEFT ON SEATS. ATTACHING IMAGES TSE20-01 ENVIRONMENTAL SPLICES ARE USED THROUGHOUT PROXIMITY EMERGENCY LIGHT INSTALLATION FOR CAP-N-STOW OF UNUSED WIRES. ALL CABIN EMERGENCY LIGHTS OP CHK NML, REF AMM 33-51-00-710-801. NOTE: ALL DISTURBED WIRING RESECURED.
